# SDR ASAA2019050929300

- Difficulty date: May 9, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,336 hours, 4,992 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 15106H9525
- Condition: Failed
- Location: Cockpit
- Part time: 15,385 hours, 5,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED TWICE IN FLIGHT. GROUNDED - YES. CHECKED & RELEASED LT "SIDE" SLIDER WINDOW HEAT PER MEL 30-11E. ETOPS "A/C HAS HISTORY". PERFORMED HISTORY BITE TEST OF LT NR 2 WHCU AND FOUND WINDOW SENSOR FAULTS PER FIM 30-41 TASK 801. CHANGED TERMINAL LUG ON WINDOW HEAT SENSOR FROM PRIMARY TO SPARE AND PERFORMED GOOD RESISTANCE CHECK PER AMM 30-41-21-760-801. PERFORMED GOOD OPS TEST OF LT NR 2 WINDOW HEAT PER AMM 30-41-00-710-801. THIS CLEARS MEL 30-11E.
